Loading [MathJax]/jax/output/SVG/config.js
Discrete & Computational Geometry
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Discrete & Computational Geometry, 2018, том 59, выпуск 3, страницы 507–552
DOI: https://doi.org/10.1007/s00454-018-9966-3
(Mi dcg4)
 

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Tropical effective primary and dual nullstellensätze

Dima Grigorieva, Vladimir V. Podolskiibc

a CNRS, Mathématiques, Université de Lille, 59655 Villeneuve-d’Ascq, France
b Steklov Mathematical Institute, 119991 Moscow, Russia
c National Research University Higher School of Economics, 125319 Moscow, Russia
Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10075
Министерство образования и науки Российской Федерации MK-5379.2018.1
5-100
The first author is grateful to the Grant RSF 16-11-10075 and to both MCCME and the Max-Planck Institut fur Mathematik, Bonn for wonderful working conditions and an inspiring atmosphere. The work of the second author is partially supported by the grant of the President of Russian Federation (MK-5379.2018.1) and by the Russian Academic Excellence Project '5-100'. Part of the work of the second author was done during the visit to Max-Planck Institut fur Mathematik, Bonn.
Поступила в редакцию: 15.11.2015
Исправленный вариант: 19.11.2017
Принята в печать: 04.01.2018
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/dcg4
  • Эта публикация цитируется в следующих 8 статьяx:
    1. Dima Grigoriev, “The entropy of the radical ideal of a tropical curve”, Advances in Applied Mathematics, 153 (2024), 102635  crossref
    2. Marianne Akian, Antoine Béreau, Stéphane Gaubert, Lecture Notes in Computer Science, 14749, Mathematical Software – ICMS 2024, 2024, 299  crossref
    3. Nikita Elizarov, Dima Grigoriev, “A tropical version of Hilbert polynomial (in dimension one)”, Beitr Algebra Geom, 2024  crossref
    4. Marianne Akian, Antoine Béreau, Stéphane Gaubert, Proceedings of the 2023 International Symposium on Symbolic and Algebraic Computation, 2023, 43  crossref
    5. Diane Maclagan, Felipe Rincón, “Varieties of tropical ideals are balanced”, Advances in Mathematics, 410 (2022), 108713  crossref
    6. Dima Grigoriev, “Entropy of tropical holonomic sequences”, Journal of Symbolic Computation, 108 (2022), 91  crossref
    7. Dima Grigoriev, “Tropical recurrent sequences”, Advances in Applied Mathematics, 116 (2020), 102012  crossref
    8. Dima Grigoriev, Vladimir V. Podolskii, “Tropical Combinatorial Nullstellensatz and sparse polynomials”, Found. Comput. Math., 20 (2020), 753–781  mathnet  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:100
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025